Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 53, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2025, 4:59 PM MDT for Pueblo County, Colorado. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2025, 4:59 PM MDT (22:59 UTC)
- Expired
- Jun 1, 2025, 5:15 PM MDT
- In force
- 16 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.0 hours before the alert went out and 342 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3248 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
163
WUUS55 KPUB 012259
SVRPUB
COC101-012330-
/O.NEW.KPUB.SV.W.0053.250601T2259Z-250601T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
459 PM MDT Sun Jun 1 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Pueblo County in southeastern Colorado...
* Until 530 PM MDT.
* At 458 PM MDT, a severe thunderstorm was located over Pueblo West,
or 7 miles northwest of Pueblo, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo West, Pueblo Reservoir, Salt Creek, and Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3832 10481 3839 10477 3839 10449 3813 10464
TIME...MOT...LOC 2258Z 300DEG 11KT 3832 10472
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
300 WWUS55 KPUB 012315 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 515 PM MDT Sun Jun 1 2025 COC101-012324- /O.CAN.KPUB.SV.W.0053.000000T0000Z-250601T2330Z/ Pueblo CO- 515 PM MDT Sun Jun 1 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. && LAT...LON 3832 10481 3839 10477 3839 10449 3813 10464 TIME...MOT...LOC 2313Z 300DEG 11KT 3829 10466 $$ Ehr
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:35 PM MDT, 2 hours 24 minutes earlier. Its key messages:
- Scattered to numerous showers/thunderstorms over the plains again this evening, with one or two strong/low end severe storms possible.
- Increased storm coverage Monday as upper level wave approaches.
- Much cooler with widespread showers and thunderstorms from Monday night into Wednesday, wettest periods look to be early Tuesday morning and Wednesday afternoon.
- Warmer from Thursday into next weekend, as afternoon/evening showers/thunderstorms continue each day.
Area forecast discussion, Jun 1, 2:35 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 235 PM MDT Sun Jun 1 2025 .KEY MESSAGES... - Scattered to numerous showers/thunderstorms over the plains again this evening, with one or two strong/low end severe storms possible. - Increased storm coverage Monday as upper level wave approaches. - Much cooler with widespread showers and thunderstorms from Monday night into Wednesday, wettest periods look to be early Tuesday morning and Wednesday afternoon. - Warmer from Thursday into next weekend, as afternoon/evening showers/thunderstorms continue each day. && .SHORT TERM /THROUGH MONDAY/... Issued at 159 PM MDT Sun Jun 1 2025 Another round of showers/thunderstorms forming across the mountains/I-25 corridor at mid-afternoon, with slightly better coverage of storms today, as recycled low level moisture from the past few days has boosted surface dewpoints, contributing to some increased instability (CAPE 1k-2k J/KG) over the region. Main limiting factor for storm intensity today continues to be weak wind shear, with 0-6km values only in the 20-30 kt range, and storms so far this afternoon have reflected this, with updrafts struggling to maintain intensity for more than 10-15 minutes. For the remainder of the afternoon into the evening, expect high terrain convection to move e-se through the I-25 corridor and onto the plains, before dissipating toward midnight. One or two pulse strong/brief severe storms possible as activity encounters the higher instability along I-25, and will monitor for any organized outflows/cold pools potentially producing more widespread gusty/severe winds on the plains. On Monday, old swrn U.S. upper low finally begins to eject eastward, reaching srn Colorado by late afternoon. As a result, expect more widespread showers and thunderstorms, especially over the mountains, as dynamic upward motion increases. Still think downslope along I-25 and over the plains will tend to decrease storm coverage/intensity somewhat, though scattered, windy, high based convection remains possible. Some risk of a severe storm in the more unstable air mass near the KS border late in the afternoon along surface trough/weak dryline feature, though better moisture convergence is progged to shift fairly quickly into KS by early evening. Better mixing will boost max temps slightly most areas, and expect the warmest day of the upcoming week over the eastern mountains out onto the plains with maxes in the 80s/lower 90s. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Issued at 159 PM MDT Sun Jun 1 2025 Upper low moves across CO Monday night into Tuesday, while strong surface cold front surges south through the plains. Models continue to show a large area of light to moderate precip over the eastern mountains/I-25 corridor and southeast plains after midnight into Tuesday morning, as upslope and dynamic lift wring out available moisture. QPF values have come up in the past 24 hrs, with over an inch of rainfall possible over the eastern slopes of the Wets and Sangres. Once initial round of precip fades away by midday Tue, suspect we'll be too cool/stable for much in the way of deep convection Tue afternoon and evening, though a few mountain storms will be possible where partial clearing occurs. Still suspect NBM guidance is too wet for the Tue/Tue night period, and while we've backed off pops and QPF amounts somewhat already, expect more reductions in pops for this period in subsequent forecasts. For Wed/Thu, next upper wave drops into the swrn U.S. on Wed, then ejects eastward on Thu. As a result, expect widespread convection on Wed/Wed night, then storm chances Thu highly dependent on speed of ejecting wave, with model solution envelope still rather wide at this point. Will run with blended model pops for now, with a gradually warming trend expected as well. Warmer and drier for Fri into the weekend, though w-nw upper flow and lingering moisture will continue the threat of afternoon/evening storms each day, especially across the eastern mountains and plains. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1128 AM MDT Sun Jun 1 2025 At KCOS and KPUB, left prob30 in place for afternoon/early evening convection, as storms are already developing over the higher terrain as of 18z, and models suggest an increase in activity for the remainder of the afternoon/early evening. Much like the past few days, the main storm threats will be gusty outflow winds of greater than 30 kts, with brief heavy rain/small hail under any stronger storms. Activity shifts se after 02z-03z, with clearing skies and light winds overnight into Mon morning. At KALS, added back in a prob30 for -tsra for 20z-24z, as radar suggests convection is already developing over the wrn half of the valley at 18z, and most CAMs suggest at least scattered high based storms moving eastward at/near the terminal from mid to late afternoon. Main storm threat will be gusty winds, with some gusts of 30 kts or greater possible. Storms clear quickly this evening, with clearing skies overnight into Monday morning. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...PETERSEN LONG TERM...PETERSEN AVIATION...PETERSEN
Hazardous weather outlook, Jun 1, 11:40 AM MDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1140 AM MDT Sun Jun 1 2025 COZ058>089-093>099-021745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1140 AM MDT Sun Jun 1 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will initially develop over the higher terrain early this afternoon, then spread east onto the Plains by late afternoon and evening. A few storms could become strong to severe, with hail near 1 inch in diameter and wind gusts near 60 mph. Lightning and locally heavy rainfall will also be possible. Thunderstorms will track south and east across the Plains, overnight, with the severe threat ending around midnight. A few light snow showers will be possible late tonight across the higher peaks of the San Juan Mountains. A dusting may be possible above 12 kft by morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday Showers and thunderstorms are expected each day Monday through Saturday. Showers and storms will initially storm along the mountains early, before pushing across the valleys and plains during the afternoon and evening hours. A couple of strong to severe storms will be possible across the eastern plains Monday, with the primary hazard being strong outflow winds around 60-65 mph. Otherwise, the greatest hazards from any thunderstorms are expected to be small hail, gusty outflow winds, heavy rainfall, and lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/SIMCOE
In the hours before
Special weather statement, Jun 1, 2:54 PM MDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
254 PM MDT Sun Jun 1 2025
COZ076-077-079-083-012130-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
254 PM MDT Sun Jun 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT COUNTY
THROUGH 330 PM MDT...
At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Royal Gorge, or 42 miles southwest of Colorado Springs. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Royal Gorge and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3830 10544 3850 10549 3857 10524 3827 10516
TIME...MOT...LOC 2054Z 276DEG 4KT 3840 10540
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 1, 3:15 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
315 PM MDT Sun Jun 1 2025
COZ081>085-012145-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
315 PM MDT Sun Jun 1 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN FREMONT...SOUTHEASTERN
TELLER AND WESTERN EL PASO COUNTIES THROUGH 345 PM MDT...
At 315 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Falcon to 9 miles east of Victor. Movement
was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Manitou Springs, Black Forest, Stratmoor, Peyton, Fort Carson,
Security, Security-Widefield, Colorado Springs, Falcon, Cimarron
Hills, Peterson Space Force Base, and Fountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3903 10433 3857 10483 3860 10506 3870 10511
3903 10473
TIME...MOT...LOC 2115Z 271DEG 16KT 3897 10462 3872 10497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jun 1, 3:38 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
338 PM MDT Sun Jun 1 2025
COZ084>086-089-012215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
338 PM MDT Sun Jun 1 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN EL PASO...NORTHWESTERN
CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 415 PM MDT...
At 337 PM MDT, Doppler radar was tracking a line of thunderstorm
outflow winds along a line extending from near Ellicott to near
Hanover to near Pinon. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hanover, Truckton, Yoder, Ellicott, Pinon, and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3895 10405 3852 10405 3840 10418 3836 10425
3842 10460 3847 10477 3854 10467 3871 10449
3899 10431 3901 10425
TIME...MOT...LOC 2137Z 271DEG 28KT 3888 10435 3867 10446 3848 10467
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 1, 4:16 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
416 PM MDT Sun Jun 1 2025
COZ085-086-012245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
416 PM MDT Sun Jun 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 445 PM MDT...
At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Penrose, or 20 miles northwest of Pueblo, moving
southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3853 10494 3864 10482 3845 10455 3829 10493
3846 10494
TIME...MOT...LOC 2215Z 328DEG 16KT 3850 10485
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 1, 4:22 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
422 PM MDT Sun Jun 1 2025
COZ079-080-083-086-012245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
422 PM MDT Sun Jun 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES THROUGH 445 PM
MDT...
At 422 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 22 miles west of Pueblo, moving south at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beulah, Wetmore, Florence, and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3843 10513 3853 10495 3800 10482 3810 10521
TIME...MOT...LOC 2222Z 351DEG 27KT 3835 10501
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 1, 4:42 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
442 PM MDT Sun Jun 1 2025
COZ079-083-086-012315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
442 PM MDT Sun Jun 1 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 515 PM MDT...
At 441 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pueblo West to 10 miles west of Pueblo
Reservoir. Movement was southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo Reservoir, Beulah, San Isabel, Pueblo West, Colorado City,
Pueblo, and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3839 10458 3797 10484 3797 10505 3826 10504
3841 10493 3845 10478
TIME...MOT...LOC 2241Z 305DEG 16KT 3834 10476 3822 10494
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| May 31, 6:09 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| May 31, 6:43 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| May 31, 7:07 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| May 31, 7:13 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| May 31, 7:33 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| May 31, 8:34 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| May 31, 10:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 1, 1:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 1, 2:32 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jun 1, 2:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 1, 2:51 PM MDT | Special Weather Statement | PUB | Costilla | 24 min |
| Jun 1, 2:54 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Jun 1, 3:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 1, 3:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 1, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 1, 4:22 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jun 1, 4:42 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 1, 5:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jun 1, 5:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.